# SDR CA140708001

- Difficulty date: July 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Failed
- Location: Mlg
- Part time: 9,393 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) 3 RED GEAR UNSAFE ADVISORY LIGHTS ILLUMINATED WITH LANDING GEAR SELECTED UP AFTER TAKEOFF.  THE "ALL LANDING GEAR FAIL TO RETRACT" CHECKLIST WAS CONDUCTED FROM THE QRH WITH NORMAL GEAR DOWN INDICATIONS ON COMPLETION.  A RETURN TO LAND. A NORMAL LANDING WAS CONDUCTED WITH NO FURTHER INCIDENCE.
